IJPAM: Volume 23, No. 2 (2005)

ON GAMMA-IDEAL EXPANSIONS OF GAMMA-RINGS

Young Bae Jun$^1$, Mehmet Ali Öztürk$^2$, Mustafa Uçkun$^3$
$^1$Department of Mathematical Education
Gyeongsang National University
Chinju, 660-701, KOREA
e-mail: ybjun@gsnu.ac.kr
$^2$Department of Mathematics
Faculty of Arts and Sciences
Cumhuriyet University
Sivas, 58140, TURKEY
e-mail: maozturk@cumhuriyet.edu.tr
$^3$Department of Mathematics
Faculty of Arts and Sciences
Inönü University
Malatya, 44069, TURKEY
e-mail: muckun@inonu.edu.tr


Abstract.The notion of (intersection preserving, global) $\Gamma$-ideal expansion of a $\Gamma$-ring is introduced, and several properties are investigated.

Received: June 25, 2005

AMS Subject Classification: 13A15

Key Words and Phrases: $\Gamma$-ideal, intersection preserving, global $\Gamma$-ideal expansion, $\Gamma$-ring homomorphism

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 2